# SDR REXA2016051500853

- Difficulty date: May 15, 2016
- Submitted: May 24, 2016
- Operation: Air carrier
- Aircraft: N928XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15190
- Aircraft time: 19,465 hours, 12,521 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK SEGMENT AT LBL 9 IS CORRODED, BETWEEN FS 661+46 TO FS 693.  R & R SEAT TRACK IAW AMM 52-00-49-000 400-801-A07, SRM 51-40-11-001-001-A01 & 670-53-00-343 REV REV M DATED 201510 19.
